RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1988, Volume 137(179), Number 2(10), Pages 242–259 (Mi msb1785)  

This article is cited in 9 scientific papers (total in 9 papers)

An inverse problem for a selfadjoint differential operator on the line

V. V. Sukhanov


Abstract: The inverse problem is considered for a high-order differential operator on the line. The inverse problem is formulated in terms of the Riemann problem. The data of the inverse problem arise as coefficients of the junction matrix of the Riemann problem. Under specific relations on the data of the inverse problem, which correspond to the self-adjointness of the original operator, the solvability of the Riemann problem is proved. The solution of the Riemann problem yields the solution of the inverse problem, as established in the paper.
Bibliography: 11 titles.

Full text: PDF file (852 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1990, 65:1, 249–266

Bibliographic databases:

UDC: 517.95
MSC: Primary 31B20, 34B25; Secondary 30E25, 34E05, 45E05, 31A25, 47E05, 81F99
Received: 29.06.1987

Citation: V. V. Sukhanov, “An inverse problem for a selfadjoint differential operator on the line”, Mat. Sb. (N.S.), 137(179):2(10) (1988), 242–259; Math. USSR-Sb., 65:1 (1990), 249–266

Citation in format AMSBIB
\Bibitem{Suk88}
\by V.~V.~Sukhanov
\paper An inverse problem for a~selfadjoint differential operator on the line
\jour Mat. Sb. (N.S.)
\yr 1988
\vol 137(179)
\issue 2(10)
\pages 242--259
\mathnet{http://mi.mathnet.ru/msb1785}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=971696}
\zmath{https://zbmath.org/?q=an:0677.34013|0658.34010}
\transl
\jour Math. USSR-Sb.
\yr 1990
\vol 65
\issue 1
\pages 249--266
\crossref{https://doi.org/10.1070/SM1990v065n01ABEH001144}


Linking options:
  • http://mi.mathnet.ru/eng/msb1785
  • http://mi.mathnet.ru/eng/msb/v179/i2/p242

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Iurko V., “Restoration of Differential-Operators From Weyl Matrix”, 313, no. 6, 1990, 1368–1372  isi
    2. V. A. Yurko, “Recovery of nonselfadjoint differential operators on the half-line from the Weyl matrix”, Math. USSR-Sb., 72:2 (1992), 413–438  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Yurko V., “The Inverse Problem for Self-Adjoint Differential-Operators on the Half-Line”, Dokl. Akad. Nauk, 333:4 (1993), 449–451  mathnet  mathscinet  zmath  isi
    4. V. A. Yurko, “On determination of self-adjoint differential operators on a semiaxis”, Math. Notes, 57:3 (1995), 310–318  mathnet  crossref  mathscinet  zmath  isi  elib
    5. Fritz Gesztesy, Eduard Tsekanovskii, “On Matrix-Valued Herglotz Functions”, Math Nachr, 218:1 (2000), 61  crossref  mathscinet  zmath
    6. V. A. Yurko, “An inverse spectral problem for singular non-self-adjoint differential systems”, Sb. Math., 195:12 (2004), 1823–1854  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. A Laptev, R Shterenberg, V Sukhanov, J Östensson, “Reflectionless potentials for an ordinary differential operator of order four”, Inverse Probl, 22:1 (2006), 135  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. Badanin A. Korotyaev E.L., “Even Order Periodic Operators on the Real Line”, Int. Math. Res. Notices, 2012, no. 5, 1143–1194  crossref  mathscinet  zmath  isi  elib
    9. R. G. Shterenberg, V. V. Sukhanov, “Scattering for differential operators of order four on the half-line. I. Direct problem”, St. Petersburg Math. J., 25:2 (2014), 327–337  mathnet  crossref  mathscinet  zmath  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:284
    Full text:101
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019